# SDR DALA1122843245

- Difficulty date: March 22, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 56,512 hours, 24,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST FOUND SEAT ROW 11 INOP.  REPLACED BROKEN LIGHT ASSEMBLY AND TESTS OK.
